# SDR SWIA2020090152091

- Difficulty date: July 21, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBD FLAP VANE LEADING EDGE IS CHAFFED JUST INBD OF THE #1 FLAP VANE ACTUATOR. (MARKED)    (C-CHECK) RO 8/28/2020    BLENDED OUT CHAFE DAMAGE ON LH INBD FLAP VANE JUST INBD OF #1 FLAP VANE ACTUATOR IAW CRJ200 SRM. ORIGINAL THICKNESS OF LH IB FLAP VANE CAP IB END IS .050" REF CRJ 200 SRM, AMOUNT REMAINING IS .029" REF NDT, REMOVED .021" AND MAX ALLOWABLE IS .020" THEREFORE OUT OF LIMITS OF REO.  REMOVED AND REPLACED AND LOCATED AND DRILLED NEW FLAP VANE CAP ON LE ON INBD FLAP NEXT TO #1 FLAP VANE ACTUATOR. IAW CRJ200 SRM. INSALLED NEW FLAP VANE LE IAW CRJ200 SRM AND DRAWING. SEALED PNL IAW CRJ200 SRM. RESTORED FINISH IAW CRJ200 SRM. WEIGHED OLD PART 0.12OZ AND NEW PART 0.12OZ NO NOTED WEIGHT CHANGE.
